MathSciNet Relay Station
MathSciNet bibliographic data
MR874691 (88f:57004) 57M25 (20F38 46L99)
de la Harpe, Pierre; Kervaire, Michel; Weber, Claude On the Jones polynomial. Enseign. Math. (2) 32 (1986), no. 3-4, 271–335.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement